# SDR IPXA2018110213560

- Difficulty date: October 13, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 2214951503
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER PRECOOLER VANE WAS CRACKED.  REMOVED AND REPLACED THE PRECOOLER VAE IAW SRM 54-05-41.
